# SDR CALA2021082701443

- Difficulty date: August 27, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 116,778 hours, 18,104 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Module
- Part number: 285T0012201
- Condition: Failed
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

ON DESCENT AFTER SPEED BRAKE RETRACTION LEFT SPOILERS STAYED UP AND REMAINED TILL AFTER LDG DURING CREW DEBRIEF CAPTAIN REPORTS UPON INTIAL DEPLOYMENT OF SPOILERS OPS WERE NORMAL. UPON STOWING SPOILERS LEFT BANK OF SPOILERS STAYED DEPLOYED,RIGHT WING SPOILERS STOWED. CAPTAIN ROLLING. SEE PART 2/2..... SAID HE INPUTED AROUND 45 DEGREES OF YOKE TO PREVENT PLANE FROM DOWN #2 ENGINE AND THE FIRE DEPARTMENT REPORTED LEFT SPOILERS CAME DOWN LEFT WING SPOILERS STAYED UP. AS CREW WAS TAXING IN, CREW SHUT RIGHT WING SPOILERS DID NOT COME UP. STOWED SPOILERS AGAIN AND 2/2. CAPTAIN THEN REDEPLOYED SPOILERS FOR TROUBLESHOOTING AND SDR FLAGGED BITE OF 1L SCM SHOWS FAULT "AMBER DUE TO HYD". RPL L1 SCM REF MM27-09-00-422-008. ACCOMPLISHED INITIAL SYSTEM TEST REF MM27-09-00-742-064 STEP F (1) -(17). CHECKS GOOD. REQUIRE STEP F ROTABLE PARTS CHANGE WAS INDICATED - TT # 1461642  SN OFF 6107 IPC REFERENCE # 27-09-01 (18) TO COMPLETION. PCA XDCR 1 OR 12. M306 IS SPOILER #1 PCA. BITE OF 1R SCM SHOWS FAULT 27-61-13, M306 OR SCM FUSE LIGHT AND REMOVED SPOILER #1 PCA IAW AMM 27-61-02-024-001. PART NUMBER VERIFIED AND CLEARANCE TO INSTALL ACCOMPLISHED ORDIQ U118014 WELL REF AMM 27-09-00-201.  THANKS!  ORD-TECH SUPPORT UPON ENGINEERING REVIEW OF QAR DATA, PLEASE REPLACE 1R SCM AS REPLACED 1R SCM REF AMM 27-09-00-422.  OPS CHECKS (MM 27-09-00-742) REQUIRED AFTER SPOILER PCA REPLACEMENT IS COMPLETED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1033387  SN OFF 5825 MODULE, CONTROL  OFF 99-2761-9-0004 5825
